# SDR SWAA2018041621192

- Difficulty date: April 5, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE LT SIDE ZEE ANGLE CORRODED BETWEEN BS 727C TO BS 727E+10.  R&R ZEE ANGLE IAW SRM.
